Fatal enterovirus-related myocarditis in a patient with devic's syndrome treated with rituximab - Université de Lille Accéder directement au contenu
Article Dans Une Revue (Article De Synthèse) Cardiac Failure Review Année : 2021

Fatal enterovirus-related myocarditis in a patient with devic's syndrome treated with rituximab

Résumé

Enteroviruses are a frequent source of infection and among the most common central nervous system viral pathogens. Enteroviruses - in particular, the Coxsackie B viruses - are a known cause of myocarditis. Rituximab is a genetically engineered chimeric anti-CD20 monoclonal antibody. Many reports in the literature suggest a higher risk of infection following repeated rituximab therapy, including viral infection. However, observations of enterovirus-related myocarditis in the context of rituximab treatment are scarce. The authors describe the case of a patient with neuromyelitis optica spectrum disorder who developed severe and fatal enterovirus-related myocarditis after rituximab therapy with a difficult differential diagnosis of autoimmune or giant-cell myocarditis. This case highlights the importance of complete diagnostic workup in difficult cases of myocarditis, including endomyocardial biopsies.

Dates et versions

hal-04440859 , version 1 (06-02-2024)

Identifiants

Citer

Ava Diarra, Guillaume Gantois, Mouna Lazrek, Basile Verdier, Vincent Elsermans, et al.. Fatal enterovirus-related myocarditis in a patient with devic's syndrome treated with rituximab. Cardiac Failure Review, 2021, Card Fail Rev, 7, pp.e09. ⟨10.15420/cfr.2020.33⟩. ⟨hal-04440859⟩
14 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More